A dualization of Kac's recurrence theorem

G. Helmberg, F.H. Simons

Research output: Contribution to journalArticleAcademicpeer-review


No abstract.
Original languageEnglish
Pages (from-to)608-615
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Issue number5
Publication statusPublished - 1966

Fingerprint Dive into the research topics of 'A dualization of Kac's recurrence theorem'. Together they form a unique fingerprint.

Cite this